@ARTICLE{Prauzner-Bechcicki2007,
numpages = {4},
publisher = {American Physical Society},
doi = {10.1103/PhysRevLett.98.203002},
title = {{T}ime-{R}esolved {Q}uantum {D}ynamics of {D}ouble {I}onization in {S}trong {L}aser {F}ields},
url = {http://link.aps.org/doi/10.1103/PhysRevLett.98.203002},
timestamp = {2013.10.27},
journal = {Phys. Rev. Lett.},
author = {Prauzner-Bechcicki, Jakub S. and Sacha, Krzysztof and Eckhardt, Bruno and Zakrzewski, Jakub},
month = {May},
volume = {98},
year = {2007},
owner = {lacek},
issue = {20},
pages = {203002}
}